Cookies?
Library Header Image
LSE Research Online LSE Library Services

The estimation of a nonlinear moving average model

Robinson, Peter (1977) The estimation of a nonlinear moving average model. Stochastic Processes and Their Applications, 5 (1). pp. 81-90. ISSN 0304-4149

Full text not available from this repository.
Identification Number: 10.1016/0304-4149(77)90052-7
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1619

Actions (login required)

View Item View Item